Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Estimation of the location and scale parameters of a Pareto distribution by linear functions of order statistics
University of Umeå.
1973 (English)In: Journal of the American Statistical Association, ISSN 0162-1459, E-ISSN 1537-274X, Vol. 68, no 341, p. 218-227Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1973. Vol. 68, no 341, p. 218-227
National Category
Probability Theory and Statistics
Research subject
Mathematical Statistics with special emphasis on Industrial Statistic
Identifiers
URN: urn:nbn:se:ltu:diva-10261Local ID: 909b3960-c0bf-11db-834c-000ea68e967bOAI: oai:DiVA.org:ltu-10261DiVA, id: diva2:983202
Note
Upprättat; 1973; 20070220 (evan)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2017-11-24Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

http://links.jstor.org/sici?sici=0162-1459%28197303%2968%3A341%3C218%3AEOTLAS%3E2.0.CO%3B2-A

Authority records BETA

Vännman, Kerstin

Search in DiVA

By author/editor
Vännman, Kerstin
In the same journal
Journal of the American Statistical Association
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 61 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf